MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMP TM 3.7MM MTX,10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMP TM 3.7MM MTX,10MM; DENTAL IMPLANT
Catalog Number TMMB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight: unknown / not provided.D6: d6b.If explanted, give date: unknown.
 
Event or Problem Description
Doctor reported implant fracture at tooth site 15.Implant fractured in patient's jaw, prosthesis cannot be used anymore and a new implant has to be placed.The "bottom" third part of the implant remains in patient's jaw, which eventually means surgicar removal of the fractured part will be needed.Regeneration was performed at tooth site 16 and there was a bridge at tooth sites 14-16.New implant and new crown will be placed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) tmmb10, (imp tm 3.7mm mtx,10mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, apparent bone / tissue attached to external threads.The implant was observed fractured at the body region, and was seen attached to an abutment.However, no allegations were reported against the attached abutment.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1253931.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1253931 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture implant¿ the customer did submit one (1) x-ray image for the reported event.Further review of the customer's x-ray verified the implant was observed fractured at the body.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 3.7MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23715269
Report Number0001038806-2025-03551
Device Sequence Number10260542
Product Code DZE
UDI-Device Identifier00889024018860
UDI-Public(01)00889024018860(17)270728(10)1253931
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTMMB10
Device Lot Number1253931
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient EthnicityNon Hispanic